# SDR HNAA0500051

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 43,443 hours, 48,224 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Missing
- Location: Lt Mlg Door
- Part time: 43,443 hours, 48,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT MAIN FORWARD GEAR DOOR REMAINED DOWN AFTER GEAR RETRACTION.  REPLACED LT MAIN FORWARD GEAR DOOR AND MISSING HARDWARE ON AFT HINGE.  REPLACED DAMAGED FRAME ASSY.  ADJUSTED DOOR AND SWUNG GEAR.
